# SDR ZZDA2009370

- Difficulty date: November 15, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 19 DEF EMERGENCY LIGHT INOP.  RE-CONNECTED CONNECTOR AS REQUIRED.  OPS CHECK GOOD.
